Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 177, NWS Atlanta, GA

April 19, 2019Newton County, Rockdale County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 5:20 PM EDT for Newton County, Rockdale County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 5:20 PM EDT (21:20 UTC)
Expired
May 10, 2019, 5:20 PM EDT
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Haynes Creek at Jack Turner Dam near Milstead (MBHG1). The gauge peaked at 7.04 ft at Apr 19, 2019, 6:00 PM EDT.

actionminormoderate246804/1904/2004/2104/2204/2304/2404/2504/2604/2704/2804/2904/3005/0105/0205/0305/0405/0505/0605/0705/0805/0905/1005/11
Action stage
6 ft
Minor stage
7 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207418, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

656 
WGUS42 KFFC 192120
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
520 PM EDT Fri Apr 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties

  Big Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties


...Observed Flooding Changed from Minor to Moderate Severity for the 
following rivers in Georgia...

...Forecast Flooding Changed from Minor to -- Severity for the 
following rivers in Georgia...

  Little Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC077-113-201119-
/O.NEW.KFFC.FL.W.0176.190419T2120Z-000000T0000Z/
/PHCG1.1.ER.190419T2035Z.190419T2100Z.000000T0000Z.UU/
520 PM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Line Creek near Peachtree City.
* From this afternoon until further notice.
* At 5PM Friday the stage was 12.2 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The significant flow into Lake McIntosh causes low portions of the 
  Planterra Ridge Golf Course to flood.

  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

GAC217-247-201119-
/O.NEW.KFFC.FL.W.0177.190419T2120Z-000000T0000Z/
/MBHG1.1.ER.190419T2050Z.190419T2100Z.000000T0000Z.UU/
520 PM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Haynes Creek near Milstead.
* From this afternoon until further notice.
* At 5PM Friday the stage was 7 feet...and rising.
* Flood stage is 7 feet.
* At 7 feet...Flood stage is reached. Minor flooding occurs in the 
  tailwater pool and the woodlands along the creek  downstream of 
  Jack Turner Dam on Parkers Lake. Portions of the maintenance road 
  downstream of the dam will begin to flood.

  

&&

LAT...LON 3371 8397 3373 8390 3369 8388 3369 8395


$$

GAC217-247-201119-
/O.CON.KFFC.FL.W.0166.000000T0000Z-000000T0000Z/
/MLHG1.2.ER.190419T1655Z.190419T2101Z.000000T0000Z.UU/
520 PM EDT Fri Apr 19 2019

...Observed flooding increased from Minor to Moderate severity...The 
Flood Warning continues for 
 The Little Haynes Creek near Milstead.
* Until further notice.
* At 5PM Friday the stage was 13 feet...and rising.
* Flood stage is 10 feet.
* At 13 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands and fields along the creek upstream and 
  downstream from the gage on Dial Mill Road. The flood waters will 
  reach the bottom of the bridge and be approaching the foundations 
  of some of the homes on River Ridge Trail. Large portions of 
  residential backyards will be under 3 feet of water. 

  

&&

LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393


$$
1 follow-up statement
962 
WGUS82 KFFC 200219
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1019 PM EDT Fri Apr 19 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties

  Big Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties

  Grove Creek near Banks Crossing affecting Banks County

 
GAC077-113-200249-
/O.CAN.KFFC.FL.W.0176.000000T0000Z-190420T0219Z/
/PHCG1.1.ER.190419T2035Z.190419T2230Z.190420T0128Z.UU/
1019 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The Line Creek near Peachtree City.
* This takes effect immediately.
* At 10 PM Friday the stage was 11.8 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The significant flow into Lake McIntosh causes low portions of the 
  Planterra Ridge Golf Course to flood.
  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

GAC217-247-200249-
/O.CAN.KFFC.FL.W.0177.000000T0000Z-190420T0219Z/
/MBHG1.1.ER.190419T2050Z.190419T2245Z.190420T0100Z.UU/
1019 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The Big Haynes Creek near Milstead.
* This takes effect immediately.
* At 10 PM Friday the stage was 6.9 feet...and falling.
* Flood stage is 7 feet.
* The creek will continue to fall.
* At 7 feet...Flood stage is reached. Minor flooding occurs in the 
  tailwater pool and the woodlands along the creek  downstream of 
  Jack Turner Dam on Parkers Lake. Portions of the maintenance road 
  downstream of the dam will begin to flood.
  

&&

LAT...LON 3371 8397 3373 8390 3369 8388 3369 8395


$$

GAC011-200249-
/O.CAN.KFFC.FL.W.0145.000000T0000Z-190420T0219Z/
/GCBG1.1.ER.190419T1406Z.190419T1830Z.190420T0120Z.UU/
1019 PM EDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The Grove Creek near Banks Crossing.
* This takes effect immediately.
* At 9 PM Friday the stage was 14.9 feet...and falling.
* Flood stage is 15 feet.
* The creek will continue to fall.


&&

LAT...LON 3430 8361 3434 8356 3427 8336 3426 8335 3426 8355


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:38 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 19, 3:38 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Fri Apr 19 2019

.SHORT TERM /Tonight through Saturday Night/...
Low pressure is currently situated across eastern TN with a nearly N-
S oriented front bi-secting the state of GA. The front will continue
eastward this evening and should clear the CWFA during the late
afternoon/early evening. 500mb analysis shows a closed upper low
across NE MS. This low center will move overhead tonight and
tomorrow. Very strong mid level energy associated with the upper
low, providing enough lift for sct shra well into tomorrow. The
gradient will remain tight through tomorrow, and frequent gusts to
20-25mph will be likely through tomorrow afternoon.

Below normal temps expected overnight and Saturday. However, have
bumped values upwards overnight due to the cloud cover and winds.

NListemaa

.LONG TERM /Sunday through Friday/...

No major changes made to the extended forecast at this time. See
previous discussion.

Previous Discussion...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

&&

.AVIATION... 18Z Update... Models are progging a prolonged
period of MVFR CIGs as an upper low moves across behind the cold
front moving through today. In addition, iso/sct shra likely as
the upper low moves across. Will likely have to add VCSH/Tempo
groups when coverage becomes greater. Winds have switched over to
the west side and will remain gusty through the period. CIGs may
lift to VFR late tomorrow afternoon.

//ATL Confidence...18Z Update...
Med confidence shra timing. High confidence remaining elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          45  57  41  72 /  40  60  20   0
Atlanta         45  57  43  72 /  60  70  20   0
Blairsville     40  49  37  67 /  70  70  30   0
Cartersville    43  56  39  72 /  70  70  20   0
Columbus        46  65  44  75 /  30  30   0   0
Gainesville     44  54  41  70 /  60  70  20   0
Macon           44  63  42  74 /  20  20   5   0
Rome            43  57  38  73 /  70  70  20   0
Peachtree City  43  59  41  73 /  60  60  10   0
Vidalia         49  66  46  75 /  30  20   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 3:37 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
337 PM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
337 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and an isolated thunderstorm will be possible
during the late afternoon hours. Severe weather is not
anticipated. However, thunderstorms will have the potential to
produce gusty winds, locally heavy rainfall and a few lightning
strikes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 19, 3:52 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     2 SE REESE              33.52N  83.59W
04/19/2019                   MORGAN             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON CLACK RD AND WEAVER JONES RD

&&

EVENT NUMBER FFC1900196

THIEM
Local storm report, Apr 19, 3:53 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     4 NNE GODFREY           33.51N  83.47W
04/19/2019                   MORGAN             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE 1300 AND 2300 BLOCK OF
            PIERCE DAIRY RD.

&&

EVENT NUMBER FFC1900197

THIEM
Local storm report, Apr 19, 4:32 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     FIVE POINTS             34.24N  83.39W
04/19/2019                   BANKS              GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO BROWN BRIDGE RD AT DUNCAN RD.

&&

EVENT NUMBER FFC1900198

RWILLIS
Local storm report, Apr 19, 5:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     1 WNW FIVE POINTS       34.25N  83.40W
04/19/2019                   BANKS              GA   911 CALL CENTER

            A TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION
            OF BEAVER CREEK DR AND BROWN BRIDGE RD.

&&

EVENT NUMBER FFC1900199

RWILLIS
Local storm report, Apr 19, 5:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      1 E BANKS CROSSING      34.25N  83.44W
04/19/2019                   BANKS              GA   EMERGENCY MNGR

            CHAMBERS RD WAS FLOODED AND CLOSED AT GA-59.

&&

EVENT NUMBER FFC1900200

RWILLIS
Local storm report, Apr 19, 5:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      3 N FIVE POINTS         34.29N  83.38W
04/19/2019                   BANKS              GA   EMERGENCY MNGR

            WRIGHTS MILL RD WAS FLOODED AND CLOSED AT CARLAN RD.

&&

EVENT NUMBER FFC1900201

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.